# SDR MALA954705

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Seized
- Location: Lt Wing Root
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 3434 - DURING TAXI AFTER LANDING, THE CREW NOTED SMOKE IN THE CABIN AND COCKPIT.  THE CREW SHUT DOWN BOTH BLEEDS AND PROCEEDED TO THE GATE.  MAINTENANCE PERSONNEL REPLACED THE LEFT COOLING TURBINE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
